# SDR SWAA2015011335719

- Difficulty date: January 8, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 56,488 hours, 44,665 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER EXIT LIGHTS CAME ON.  COCKPIT EMER EXIT SWITCH IN ARMED POSITION & AFT GALLEY SWITCH OFF.  EMERGENCY EXIT LIGHTS IN FWD CABIN REMAINED OFF.  RESEATED CONNECTORS AT EMER LIGHT CHARGERS IAW MM.
